# SDR VJ9800627

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Z-ANGLE AT FS 160 TO 200 LT FOUND CRACKED AND MATERIAL MISSING.  REMOVED, FABRICATED AND INSTALLED NEW Z-ANGLE IAW DC9 SRM 51-30-2, 51-30-8, 51-20-0, 51-10-4, 51-10-1.
